Abstract and Applied Analysis

Lattice-Valued Convergence Spaces: Weaker Regularity and p -Regularity

Lingqiang Li and Qiu Jin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

By using some lattice-valued Kowalsky’s dual diagonal conditions, some weaker regularities for Jäger’s generalized stratified L -convergence spaces and those for Boustique et al’s stratified L -convergence spaces are defined and studied. Here, the lattice L is a complete Heyting algebra. Some characterizations and properties of weaker regularities are presented. For Jäger’s generalized stratified L -convergence spaces, a notion of closures of stratified L -filters is introduced and then a new p -regularity is defined. At last, the relationships between p -regularities and weaker regularities are established.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 328153, 11 pages.

Dates
First available in Project Euclid: 26 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1395858524

Digital Object Identifier
doi:10.1155/2014/328153

Mathematical Reviews number (MathSciNet)
MR3166598

Zentralblatt MATH identifier
1315.54007

Citation

Li, Lingqiang; Jin, Qiu. Lattice-Valued Convergence Spaces: Weaker Regularity and $p$ -Regularity. Abstr. Appl. Anal. 2014 (2014), Article ID 328153, 11 pages. doi:10.1155/2014/328153. https://projecteuclid.org/euclid.aaa/1395858524


Export citation

References

  • H. J. Kowalsky, “Limesräume und Komplettierung,” Mathematische Nachrichten, vol. 12, pp. 301–340, 1954.
  • C. H. Cook and H. R. Fischer, “Regular convergence spaces,” Mathematische Annalen, vol. 174, no. 1, pp. 1–7, 1967.
  • D. C. Kent and G. D. Richardson, “$p$-regular convergence spaces,” Mathematische Nachrichten, vol. 149, pp. 215–222, 1990.
  • S. A. Wilde and D. C. Kent, “$p$-topological and $p$-regular: dual notions in convergence theory,” International Journal of Mathematics and Mathematical Sciences, vol. 22, pp. 1–12, 1999.
  • W. Gähler, “Monadic topology–-a new concept of generalized topology,” in Recent Developments of General Topology, vol. 67 of Mathematical Research, pp. 136–149, Akademie, Berlin, Germany, 1992.
  • D. C. Kent and G. D. Richardson, “Convergence spaces and diagonal conditions,” Topology and its Applications, vol. 70, no. 2-3, pp. 167–174, 1996.
  • G. Jäger, “A category of $L$-fuzzy convergence spaces,” Quaestiones Mathematicae, vol. 24, pp. 501–517, 2001.
  • J. M. Fang, “Stratified $L$-ordered convergence structures,” Fuzzy Sets and Systems, vol. 161, no. 16, pp. 2130–2149, 2010.
  • J. M. Fang, “Relationships between $L$-ordered convergence structures and strong $L$-topologies,” Fuzzy Sets and Systems, vol. 161, no. 22, pp. 2923–2944, 2010.
  • G. Jäger, “Subcategories of lattice-valued convergence spaces,” Fuzzy Sets and Systems, vol. 156, no. 1, pp. 1–24, 2005.
  • G. Jäger, “Pretopological and topological lattice-valued convergence spaces,” Fuzzy Sets and Systems, vol. 158, no. 4, pp. 424–435, 2007.
  • G. Jäger, “Fischer's diagonal condition for lattice-valued convergence spaces,” Quaestiones Mathematicae, vol. 31, no. 1, pp. 11–25, 2008.
  • G. Jäger, “Lattice-valued convergence spaces and regularity,” Fuzzy Sets and Systems, vol. 159, no. 19, pp. 2488–2502, 2008.
  • G. Jäger, “Gähler's neighbourhood condition for lattice-valued convergence spaces,” Fuzzy Sets and Systems, vol. 204, pp. 27–39, 2012.
  • L. Li, Many-valued convergence, many-valued topology, and many-valued order structure [Ph.D. thesis], Sichuan University, 2008, (Chinese).
  • L. Li and Q. Jin, “On adjunctions between Lim, S\emphL-Top, and S\emphL-Lim,” Fuzzy Sets and Systems, vol. 182, no. 1, pp. 66–78, 2011.
  • L. Li and Q. Jin, “On stratified $L$-convergence spaces: pretopological axioms and diagonal axioms,” Fuzzy Sets and Systems, vol. 204, pp. 40–52, 2012.
  • D. Orpen and G. Jäger, “Lattice-valued convergence spaces: extending the lattice context,” Fuzzy Sets and Systems, vol. 190, pp. 1–20, 2012.
  • W. Yao, “On many-valued stratified $L$-fuzzy convergence spaces,” Fuzzy Sets and Systems, vol. 159, no. 19, pp. 2503–2519, 2008.
  • H. Boustique and G. Richardson, “A note on regularity,” Fuzzy Sets and Systems, vol. 162, no. 1, pp. 64–66, 2011.
  • H. Boustique and G. Richardson, “Regularity: lattice-valued Cauchy spaces,” Fuzzy Sets and Systems, vol. 190, pp. 94–104, 2012.
  • P. V. Flores, R. N. Mohapatra, and G. Richardson, “Lattice-valued spaces: fuzzy convergence,” Fuzzy Sets and Systems, vol. 157, no. 20, pp. 2706–2714, 2006.
  • P. V. Flores and G. Richardson, “Lattice-valued convergence: diagonal axioms,” Fuzzy Sets and Systems, vol. 159, no. 19, pp. 2520–2528, 2008.
  • B. Losert, H. Boustique, and G. Richardson, “Modifications: lattice-valued structures,” Fuzzy Sets and Systems, vol. 210, pp. 54–62, 2013.
  • L. Li and Q. Jin, “p-Topologicalness and p-regularity for lattice-valued convergence spaces,” Fuzzy Sets and Systems, 2013.
  • R. Bělohlávek, Fuzzy Relational Systems: Foundations and Principles, Kluwer Academic, New York, NY, USA, 2002.
  • U. Höhle and A. Šostak, “Axiomatic foundations of fixed-basis fuzzy topology,” in Mathematics of Fuzzy Sets: Logic, Topology and Measure Theory, U. Höhle and S. E. Rodabaugh, Eds., vol. 3 of The Handbooks of Fuzzy Sets Series, pp. 123–273, Kluwer Academic, London, UK, 1999.
  • G. Jäger, “Lowen fuzzy convergence spaces viewed as $L$-fuzzy convergence spaces,” The Journal of Fuzzy Mathematics, vol. 10, pp. 227–236, 2002.
  • G. Preuss, Fundations of Topology, Kluwer Academic, London, UK, 2002.
  • D. Zhang, “An enriched category approach to many valued topology,” Fuzzy Sets and Systems, vol. 158, no. 4, pp. 349–366, 2007.
  • G. Jäger, “Diagonal conditions for lattice-valued uniform convergence spaces,” Fuzzy Sets and Systems, Fuzzy Sets and Systems, vol. 210, pp. 39–53, 2013. \endinput